# SDR SWIA201642868

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 32,835 hours, 19,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR DID NOT RETRACT AFTER TAKEOFF. GEAR DISAGREE. NO EMERGENCY DECLARED.  COULD NOT DUPLICATE. REPLACED LANDING GEAR CONTROL PANEL AS A PRECAUTION OPS GOOD AT THIS TIME.
